Journal article Open Access

Parametric Intervals: More Reliable or Foundationally Problematic?

Hend Dawood; Yasser Dawood


BibTeX Export

@article{hend_dawood_2019_3234186,
  author       = {Hend Dawood and
                  Yasser Dawood},
  title        = {{Parametric Intervals: More Reliable or 
                   Foundationally Problematic?}},
  journal      = {Online Mathematics Journal},
  year         = 2019,
  volume       = 01,
  number       = 03,
  pages        = {37-54},
  month        = jul,
  doi          = {10.5281/zenodo.3234186},
  url          = {https://doi.org/10.5281/zenodo.3234186}
}
55
45
views
downloads
All versions This version
Views 5555
Downloads 4545
Data volume 22.3 MB22.3 MB
Unique views 4141
Unique downloads 2929

Share

Cite as